brain-icon
Migraine headache
Hi doctor I m having inderal 10mg tablet now for migrane i just started having before ten days First one week my headache became mild and sometimes no headache was there but now it's gradually increased like how it was in the beginning I don't know how it increased What am I supposed to do now? Why is my headache increased suddenly even while putting the tablet?
33 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

There are certain migraine triggers,even though u r episodes are controlled with medication,that triggers can induce migraine headaches......need more history.. plz consult
Next Steps
Mri brain
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.